# SDR IPXA2019052842564

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 24,458 hours, 8,562 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Faulty
- Location: Anti-Skid Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - ANTISKID MESSAGE ON EICAS INTERMITTANT. ACCOMPLISHED FIM 32-42-00-815-803, FOUND #4 XDCR FAULTY. NOTE: ALSO REF ITEM 2 AND 3 THIS LOGPAGE AND ITEM 1 LOGPAGE 209484. R/R #4 TRANSDUCER (HIGH RESISTANCE) PER AMM 32-42-06. OPS NORMAL. IPC 32-42-06-01B, # 110J.
